# SDR CALA2022101202775

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Flange
- Part number: NA
- Condition: Cracked
- Location: Fr.68 Str.22r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON WEB HORIZONTAL FLANGE RADII LOWER POSITION OF FR.68 STR.22R L=0.787 INCH APPROX. SEE AEROMAN NON ROUTINE 2022-359838 22 PER PART 2A OF THE LATEST REVISION EC/RA 5341-01339 ON OR INSPECTION ON THE FASTENER HOLE AND EXTERNAL SURFACES OF THE (FC) GENERATED ANOTHER DTA DIP LOG PAGE REFERENCING THE ONE FOR THE EC/RA 5341-01339 PART 2B INSPECTION REQUIREMENTS. AREA. CRACK INDICATION NOT FOUND BEFORE THE A/C REACHES 50,045 TOTAL AIRCRAFT (FC) PERFORM FRAME WEB/REPAIR PART AT THE FR 68 STR 22.REPAIR ALONG WITH GENERATED IN STEP 3.FOR THE REPAIR ACCOMPLISH ON FR 68 ALONG ACCOMPLISH A HFEC ASPER NTM 51-10-08 IN THE AREAS MARKED IN BLUE REPEAT INSPECTION NOT TO EXCEED INTERVALS OF 19,700(FC) THE RE- DOOR STOP 1 TO 7 HOLES PER PART 2B OF THE LATE REVISION OF WITH DOOR STOP 1 TO 7 HOLES PLANING TO CONTACT ENGINEERING AFTER SHOW IN APPENIX A FIGURE 5. PERFORMED ROTOTEST INPECTION AS PER AFTER GENERATE A DTA DIP LOGPAGE TO ACCOMPLISH INITIAL EC/RA 5341-01339 ON OR BEFORE THE A/C REACHES 68,245 TOTAL A/C A/C REACHES 62,245 TOTAL A/C (FC) BUT BEFORE 67,245 TOTAL (FC) NTM 51-10-01 ON OPEN FASTENERS HOLE INVOLVED IN THE REPAIR PERFORMED INTERIM REPAIR LOC. FR 68 RH STR 22 WEB STIFFENER AND DOOR STOP FITTING 1 TO 7 HOLES.THIS REPAIR IS CATEGORY B IAW EC/RA 5341-01339 AND EA 53-0374-22 GENERATE A DIP LOGPAGE TO ACCOMPLISH INITIAL INSPECTION ON FRAME REPAIR AT FR 68 STR ADD EMP:V939831
